A Fuzzy Semibipolar Soft Filter and its Association with Green's Relation $\mathcal{N}$

Authors

  • Rukchart Prasertpong
  • Pongpun Julatha
  • Aiyared Iampan

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i1.5021

Keywords:

Green's relation, Ordered groupoid, Fuzzy filter, Soft set

Abstract

This paper introduces the concept of fuzzy semibipolar soft filters in ordered groupoids. It is defined in the form of fuzzy semibipolar soft sets over universal sets. Then, a corresponding example is proposed. A necessary and sufficient condition for fuzzy semibipolar soft filters is provided. Finally, Green's relation $\mathcal{N}$ on ordered groupoids is described in terms of fuzzy semibipolar soft filters.

Downloads

Published

2024-01-31

Issue

Section

Nonlinear Analysis

How to Cite

A Fuzzy Semibipolar Soft Filter and its Association with Green’s Relation $\mathcal{N}$. (2024). European Journal of Pure and Applied Mathematics, 17(1), 270-285. https://doi.org/10.29020/nybg.ejpam.v17i1.5021

Similar Articles

1-10 of 423

You may also start an advanced similarity search for this article.